Discussions that mention valium

Inner Ear Disorders board


[QUOTE=Laura973;3008580]I don't understand something. I thought that after 3 months of the inner-ear thing, we're all supposed to be improving even if only slightly. After 3 months i've gotten worse. For example, I was still able to be in a moving vehicle, in fact it made me feel better, but now I feel so freaked out in one that the idea of going for another drive has me terrified. Although I feel more alert and am able to concentrate more, I'm feeling more terrified. I don't know how i'm going to end up getting to dr's appts now or to work (where as up to now, i was still able to go). I was trying to stay positive but now it feels like one by one each thing in my life is ending.

I agree with Missy. I was panicking back when I needed to start driving small distances (is all i drive so far) and started feeling anxiety and went to take a valium and i had left them at home!! AHHHH So I always have a bottle of valium and meclizine in my purse just in case!! Helps just to know they are there!
[QUOTE=Laura973;3013003]I haven't had any treatment and probably won't be able to get any. I'm waiting to get an appt with an ENT which my dr said could take 6 months. Other than that, all i've done was put in ear drops, tried serc, antihistimes, ibuprofen, accupuncture, echinacea and goldenseal combination. I'm curious about anti-anxiety medications. Do they make a person even more wiped out and in a worse brain fog or is it not too bad?

It depends any medication takes a little time to get used to. When I started taking the valium I felt dead tired and out of it so we cut down the dose and ggave me a few days to get used to it.
[QUOTE=Laura973;3013003]I haven't had any treatment and probably won't be able to get any. I'm waiting to get an appt with an ENT which my dr said could take 6 months. Other than that, all i've done was put in ear drops, tried serc, antihistimes, ibuprofen, accupuncture, echinacea and goldenseal combination. I'm curious about anti-anxiety medications. Do they make a person even more wiped out and in a worse brain fog or is it not too bad?


Hi Laura. I've had numerous specialists telling me Valium and Ativan should only be used in extreme cases. They are addictive and apparently cause rebound symptoms. i.e can actually make your anxiety worse in the long run and they can cause depression. They recommend SSRI's for approximately 6 months - depending on each case obviously. Cipramil (Cipralex) is the drug i'm on - i was very anti, but i started on 1/4, moved onto 1/2 and am now on 1 tab daily (10mg). They are supposed to have the least side effects. i have (touch wood) had none. I think if it was not for the Cipralex i would be stressed to the hilt.